MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Codes Crack (1135); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the cartridge was received with a crack that ran from the tube of the cartridge to the tip.The cartridge presented with no further issues.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed one additional investigation request (ir) for this production order number has been received, however, complaint was not confirmed based on the investigation.Based on the complaint history review results, no escalation was required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had loading issue and the cartridge broke.There was contact with patient's right eye and the lens was removed and replaced in the same procedure.The procedure was completed using another lens of same model and diopter.The event was observed while inserting into the eye.No further information was available.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14257263
Report Number3012236936-2022-00970
Device Sequence Number14758316
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)220519(10)CJ21692
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2022
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberCJ21692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Z9002 SN:(B)(4)
Patient SexMale